JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GEOMETRY OF CONTACT STRONGLY PSEUDO-CONVEX CR-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GEOMETRY OF CONTACT STRONGLY PSEUDO-CONVEX CR-MANIFOLDS
Cho, Jong-Taek;
  PDF(new window)
 Abstract
As a natural generalization of a Sasakian space form, we define a contact strongly pseudo-convex CR-space form (of constant pseudo-holomorphic sectional curvature) by using the Tanaka-Webster connection, which is a canonical affine connection on a contact strongly pseudo-convex CR-manifold. In particular, we classify a contact strongly pseudo-convex CR-space form with the pseudo-parallel structure operator $h(
 Keywords
contact strongly pseudo-convex CR-manifold;Sasakian space form;contact strongly pseudo-convex CR-space form;
 Language
English
 Cited by
1.
PSEUDOHERMITIAN LEGENDRE SURFACES OF SASAKIAN SPACE FORMS,;

대한수학회논문집, 2015. vol.30. 4, pp.457-469 crossref(new window)
1.
PSEUDOHERMITIAN LEGENDRE SURFACES OF SASAKIAN SPACE FORMS, Communications of the Korean Mathematical Society, 2015, 30, 4, 457  crossref(new windwow)
2.
SLANT CURVES IN CONTACT PSEUDO-HERMITIAN 3-MANIFOLDS, Bulletin of the Australian Mathematical Society, 2008, 78, 03, 383  crossref(new windwow)
3.
Pseudo-Hermitian symmetries, Israel Journal of Mathematics, 2008, 166, 1, 125  crossref(new windwow)
4.
Affine biharmonic submanifolds in 3-dimensional pseudo-Hermitian geometry, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 2009, 79, 1, 113  crossref(new windwow)
5.
A CLASSIFICATION OF SPHERICAL SYMMETRIC CR MANIFOLDS, Bulletin of the Australian Mathematical Society, 2009, 80, 02, 251  crossref(new windwow)
6.
Mok-Siu-Yeung type formulas on contact locally sub-symmetric spaces, Annals of Global Analysis and Geometry, 2009, 35, 1, 1  crossref(new windwow)
7.
Pseudo-Einstein manifolds, Topology and its Applications, 2015, 196, 398  crossref(new windwow)
 References
1.
E. Barletta and S. Dragomir, Differential equations on contact Riemannian manifolds, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4) 30 (2001), no. 1, 63-95

2.
D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Pro- gress in Mathematics 203, Birkhauser Boston, Inc., Boston, MA, 2002

3.
D. E. Blair, T. Koufogiorgos, and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), 189-214 crossref(new window)

4.
E. Boeckx, A class of locally ${\varphi}$ -symmetric contact metric spaces, Arch. Math. (Basel) 72 (1999), no. 6, 466-472 crossref(new window)

5.
E. Boeckx, A full classification of contact metric $({\kappa},{\mu})$-spaces, Illinois J. Math. 44 (2000), no. 1, 212-219

6.
E. Boeckx and J. T. Cho, ${\eta}$-parallel contact metric spaces, Differential Geom. Appl. 22 (2005), no. 3, 275-285 crossref(new window)

7.
E. Boeckx and L. Vanhecke, Characteristic reflections on unit tangent sphere bundles, Houston J. Math. 23 (1997), no. 3, 427-448

8.
J. T. Cho, A class of contact Riemannian manifolds whose associated CR- structures are integrable, Publ. Math. Debrecen 63 (2003), no. 1-2, 193-211

9.
J. T. Cho and L. Vanhecke, Classification of symmetric-like contact metric $({\kappa},{\mu})$-spaces, Publ. Math. Debrecen 62 (2003), no. 3-4, 337-349

10.
J. T. Cho and S. H. Chun, The unit tangent sphere bundle of a complex space form, J. Korean Math. Soc. 41 (2004), no. 6, 1035-1047 crossref(new window)

11.
J. T. Cho and J. Inoguchi, Pseudo-symmetric contact 3-manifolds, J. Korean Math. Soc. 42 (2005), no. 5, 913-932 crossref(new window)

12.
S. Ianus, Sulle varieta di Cauchy-Riemann, Rend. Accad. Sci. Fis. Mat. Napoli (4) 39 (1972), 191-195

13.
S. Sasaki and Y. Hatakeyama, On differentiable manifolds with certain struc- tures which are closely related to almost contact structure II, Tohoku Math. J. 13 (1961), 281-294 crossref(new window)

14.
N. Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Car- tan connections, Japan J. Math. (N.S.) 2 (1976), no. 1, 131-190

15.
S. Tanno, The topology of contact Riemannian manifolds, Illinois J. Math. 12 (1968), 700-717

16.
S. Tanno, Sasakian manifolds with constant ${\varphi}$-holomororphic sectional curvature, Tohoku Math. J. (2) 21 (1969), 501-507 crossref(new window)

17.
S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 (1989), no. 1, 349-379 crossref(new window)

18.
S. Tanno, The standard CR structure on the unit tangent sphere bundle, Tohoku Math. J. (2) 44 (1992), no. 4, 535-543 crossref(new window)

19.
Y. Tashiro, On contact structures of tangent sphere bundles, Tohoku Math. J. (2) 21 (1969), 117-143 crossref(new window)

20.
S. M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differential Geom. 13 (1978), no. 1, 25-41